I have tachycardia, heart accelerates, stress, anxiety, am I having a heart attack?

Good Morning. At about three months ago it happened an episode with me, where I went to a party, and at the time making use of lexapro. That day I made use of stimulants and ended up going to the hospital. There my beats were about 180 for a 4 hours period after was lowering. In this period when the rate was high, the doctors did an electrocardiogram, and during the examination could hear my beats giving brief intervals. quickly beat normal and gave brief intervals, type: tum tum tum tum tum pii pii pii tum (pi is the noise of the machine when the heart stopped supposedly). Anyway I was extremely scared at the time, I thought I would die. I received an intra arterial injection, put me oxygen to breathe better, gave me two tablets and intramuscular injection in gluteo. I was discharged the same day, and out of the hospital groggy, barely able to walk, switching legs. Upon arriving home my throat swelled up so much that I could not breathe through the mouth, it tampava the passage of air and I choked me in it. Soon the throat returned to its normal size. I always had a very active life and a very good physical conditioning, and soon after the episode came back to play sports and go to the gym. But a few days here I feel my heart strange, sometimes I have tachycardia, sometimes it seems he’s one stronger beat, and I felt pain in the outer bone in the center of the chest to move and inspire background. Sometimes also I think q my heart accelerates and decelerates in a very short time, seconds issue. In these last two months I have experienced moments of much stress and anxiety due to the end of a dating long. So I do not know what can be. I’m sorry text size, but needed to explain all the symptoms I’m feeling. Anyway, Mr. think I may have some sequel to what happened to me that day in the hospital? I have contracted an arrhythmia? I do not know for sure what happened because the doctors did not tell me. But sometimes I think I started to have a heart attack. Thank you in advance.

ORIGINAL QUESTION POSTED IN PORTUGUESE:
Bom dia. A uns 3 meses atras aconteceu um episodio comigo, no qual fui a uma festa, e na epoca fazendo uso do lexapro. Nesse dia fiz uso de estimulantes e acabei indo parar no hospital. Lá meus batimentos ficaram cerca de 180 por um periodo de 4 horase depois foi abaixando. Nesse periodo em que os batimentos estavam elevados, a medica fez um eletrocardiograma, e durante o exame pude ouvir meus batimentos dando breves intervalos. Batiam rapidamente normal e davam breves intervalos, tipo: tum tum tum pii tum tum pii tum pii(pi é o barulho da maquina quando o coracao supostamente parava). Enfim fiquei extremamente assustado na hora, pensei que iria morrer. Recebi uma injeçao intra arterial, me colocaram oxigenio para respirar melhor, me deram dois comprimidos e uma injecao intra muscular no gluteo. Recebi alta no mesmo dia, e sai do hospital grogue, mal conseguindo andar, trocando as pernas. Ao chegar em casa minha garganta inchou muito de tal forma que eu nao conseguia respirar pela boca, ela tampava a passagem de ar e eu me engasgava nela. Logo a garganta voltou ao seu tamanho normal. Sempre tive uma vida muito ativa e um condicionamento fisico muito bom, e logo apos o episodio voltei a praticar esportes e frequentar a academia. Porém de uns dias para cá estou sentindo meu coraçao estranho, as vezes tenho taquicardia, as vezes parece que ele da uma só batida mais forte, e tenho sentido dor no osso externo bem no centro do peito, ao movimentar e inspirar fundo. As vezes tambem acho q meu coraçao se acelera e desacelera em um curtissimo espaco de tempo, questao de segundos. Nesses ultimos dois meses tenho passado por momentos de muito estresse e ansiedade devido ao termino de um namoro de muito tempo. Portanto nao sei o que pode ser. Me desculpe o tamanho do texto, mas precisava explicar todos os sintomas que estou sentindo. Enfim, o sr acha que eu posso ter alguma sequela do que aconteceu comigo naquele dia no hospital? Posso ter contraido uma arritmia? Eu nem sei ao certo o que aconteceu pois a medica nao me falou. Mas as vezes acho que comecei a infartar. Obrigado desde já.

Dr. Ayman Darrag
Member
Dr. Ayman Darrag
HI From your history i see you have tachycardia,arrhythmia,and anxiety …those are all the symptoms.. they are all symptoms of anxiety disorder and stress.. I think you need to get out of the bad mood and release your stress by returning well to sports and activities,do yoga and meditation, breath slowly and relax.you can try having regular massage. please let me know if you have any other complains so i can help you make sure of your diagnosis. OI Da sua história eu vejo que você tem taquicardia, arritmia, e ansiedade … são todos os sintomas .. eles são todos… Read more »
Dr Mahaveer
Member
Dr Mahaveer
hi this is definitely not an heart attack. in sever extremes of anxiety and stress, you can get these symptoms. tachycardia, irregular heart beats etc are a few symptoms. once you get rid of anxiety and stress, all these symptoms will go away and your heart will beat normally. you just need to relax, do yoga,meditation, and exercises. take anti anxiety medicines to calm you down. thanks Oi este não é definitivamente um ataque cardíaco. em extremos severos de ansiedade e estresse, você pode obter esses sintomas. taquicardia, batimentos cardíacos irregulares etc são alguns sintomas. uma vez que você se… Read more »
shw12
Member
shw12

HI
YOU ARE IN A STATE OF HYPER EMOTIONS AND TOO MUCH SENSITIVE PSYCHOLOGICALLY. YOU SHOULD TAKE ANTI ANXIETY DRUGS. TALK TO YOUR COUNSELLOR. ONCE THE DRUGS GET THE ADRENALINE DOWN THEN ALL THINGS WILL BE UNDER YOUR CONTROL

THESE SYMPTOMS SHOULD NOT BE NEGLECTED

wpDiscuz